# SDR AT9900804

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD SEAT TRACK AT BS 218-965 WITH NICKS, SCRATCHES AND CORROSION.  REPLACED SEAT TRACK IAW DC9 SRM 53-05 FIGURE 4, 51-30-2, 51-10-3.
